# SDR SWIA201334048

- Difficulty date: July 18, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 37,997 hours, 55,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE FLOOR LEVEL EMERGENCY PATH LIGHT AT SEAT 7A IS BURNED OUT.  FLT#5324 RELAMPED.
